Unfortunately, I have another problem. I've noticed today that I've been feeling more hypoglycemic than usual, and when I eat, I feel full really quickly, and it feels like it's getting worse.
Poor digestion? Low stomach acid again?
Thankfully I still have those betaine HCL tablets, which also cause some hypoglycemia unfortunately, but I only take a small piece of the tablet that causes what feels like moderate hypoglycemia, but it does seem to help my digestion for a couple of days. Until now, it has been fine for the past week and a half/two weeks though, haven't needed to take the HCL.
What would cause this?
Ahh, the ativan.
I looked it up and yeah, people using or withdrawing from that drug have digestive problems. After awhile many people end up with a paralyzed stomach and can only eat soups and crackers and all that.
Unfortunately for me, I have low blood Sugar problems so I have to figure something out quick.
You know, I had a gut feeling that I shouldn't have swallowed those pills, and the possible effect on my digestion is exactly what was on my mind. I almost decided to throw them up when the nurse left the room, but I didn't.
Dealing with all this crap is tiring.
Pharmaceuticals cause problems.
Vitamins cause problems.
Herbs cause problems.
Vegetation causes problems.
Dairy causes problems.
Some meats cause problems.
Anyways, that means klonopin and ativan are out, along with any other benzos. Hopefully this side effect resolves by tomorrow because I have to do fasting blood tests on Saturday morning.